MAUDE Adverse Event Report: COOK INC ADVANCE ENFORCER 35 FOCAL FORCE PTA BALLOON CATHETER

COOK INC ADVANCE ENFORCER 35 FOCAL FORCE PTA BALLOON CATHETER
Catalog Number ASB5-35-80-6-4
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/22/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Common name: pno catheter, percutaneous, cutting/scoring.Product code: pno.This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
The complainant reported a pta (percutaneous transluminal angioplasty) in a very calcified sfa (superficial femoral artery).It was noted that there was "very pointed" plaque in the middle of the sfa.The physician started directly with the advance enforcer 35 focal force pta balloon catheter.The balloon was inflated very slowly "atm by atm." the enforcer balloon burst at 6 atm.The stenosis was not open, so the physician dilated another enforcer balloon of the same size very slowly again.However, the second balloon burst at 16 atm.After the angiogram, stenosis was open, so there were no further actions.Both of the complaint devices were noted to be from the same lot, and the product problems did not result in any reported serious injuries to the patient.

Brand Name
ADVANCE ENFORCER 35 FOCAL FORCE PTA BALLOON CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key8169656
Report Number1820334-2018-03804
Device Sequence Number1436706
Product Code PNO
UDI-Device Identifier10827002352527
UDI-Public(01)10827002352527(17)151024(10)5388440
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/24/2015
Device Catalogue NumberASB5-35-80-6-4
Device Lot Number5388440
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2018
Initial Report FDA Received Date12/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age81 YR